I have been on Percocet for about 5 months I am finding it is doing nothing anymore. I have also been having a hard time breathing I have to tell myself to try and calm down and try and take deep breaths not sure if this is a side affect from it does anyone else have this problem? I am also on 4 other meds but didn't have this problem with anything of my others could this just be a mixture of everything all together?
I take alprazalam for anxiety and they won't prescribe percoset with alprazalam because of early deaths. I don't get high from percoset, it just relives pain. I tried duceline and had really bad diaherra, then they put me on gabapentin and it doesn't help, makes it work. What else can I try
I have been on narcotics ie: fentanyl, oxycontin, methadone, Percocet, etc. for the past 13 years for chronic pain syndrome, RSD, and fibromyalgia. Please know that taking narcotics masks underlying health issues. I decided to get off of the methadone I was on for the last 4 years; when I was at 10 mg. the doctor put me on clonidine patches .1mg every three days to "calm me down." He told me nothing about tapering down on the medication. It caused me to have horrible… read more
I just come back from my first pain clinic appointment and have been told that it unlikely that I have Complex Regional Pain Syndrome instead he thinks I have Chronic Pain Syndrome .
Has anyone got the same diagnosis and if so what treatment plan were you given.
Do you think that Chronic Pain Syndrome is an actual diagnosis or is something the doctors say when they don’t know what is wrong with you.
I was diagnosed at 4 with Juvenile Rheumatoid arthritis, developed fibromyalgia in early 20's and now also have stage 3 COPD. I live in Ks and had a great pain management Dr. Then around may of 2018 I was notified that due to upcoming changes to Medicaid they couldn't continue to treat me! I'm on opiate pain meds, I've tried all the different types of shots and injections… read more
Opiates or opioids are drugs used to treat pain. The term narcotic refers to either type of drug.
If you stop or cut back on these drugs after heavy use of a few weeks or more, you will have a number of symptoms. This is called withdrawal.
In 2016 in the United States, about 948,000 people used heroin during the past year. In the same year, about 11.5 million people were nonmedical users of narcotic pain relievers. This means they were taking narcotics that were not prescribed… read more
I have read quite a bit about CBD used for pain relief. I ordered a free sample that I would like to try as my doctor has weaned me off of Oxycodine. My concern is how it might react to other medications. I have an appointment in 3 weeks. I plan to discuss this with him, I was just wondering if anyone had any experiences with this. I have chronic pain from spinal stenosis and osteoarthritis in back and hips.
My pain management doctor doesn't seem to want to listen to me. I am on 30mg extended release morphine twice a day and 4mg instant release dilaudid twice a day. The dilaudid works well just doesn't last long,maybe 3 hours. The morphine doesn't seem to work well. She has had me on a couple extended release meds and they haven't really worked. I think it's because she won't go past a certain dosage. I was on 20mg of oxycontin twice a day as well. And she says the 20mg … read more
I'm prescribed 4mg zanaflex as needed for neck leg and back spasms. What dose are you on and what do you take it for? I'm wondering if my dr can increase it cuz its not really working as good as it used to
I've been through the wringer with pain meds, clinics, injections...
Y'all know. I know you've all been through it too!
I'm allergic to most anti inflamitories so pain meds have to be strong. I can't get a doctor in the entire city to keep me comfortable until my therapist gave me Tramadol a year ago. Upping the doses was fine but taking so many pills a day was ridiculous!
I spoke at length to my fantastic pharmacist that said I either need Percocet (which metabolizes too fast for… read more